One man is dead and two others are being treated in separate hospitals after suffering from potential overdoses in Westchester.
Officials confirmed that at approximately 11 p.m. on Monday night, first responders were dispatched to a Pinebook Road home in New Rochelle to treat three unresponsive men, whose identities have not been released.
The victims were found unresponsive after suffering from potential heroin overdoses, and had to be treated with Naloxone (Narcan), according to reports . They were then transported to a pair of local hospitals for treatment.
According to drugs.com, Naloxone blocks or reverses the effects of opioid medication, including extreme drowsiness, slowed breathing or loss of consciousness. It is used to treat a drug overdose in an emergency situation.
The investigation into Monday night’s incident in New Rochelle is ongoing. Keep following Daily Voice for more details as they become available.
Click here to sign up for Daily Voice's free daily emails and news alerts.